# SDR ASOA201000385

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP AT FS 621 TO FS 574 LBL 27 IS CORRODED.   REMOVED FLOORBEAM CAP AT FS 621 TO FS 574, LBL 27 IAW SRM 51-42-06 AND 51-42-21. LOCATED AND DRILLED NEW FLOORBEAM CAP IAW SRM 51-42-21, 51-42-28. REMOVED FLOORBEAM FITTING IAW SRM 51-42-21. LOCATED AND DRILLED NEW FLOORBEAM FITTING IAW SRM 51-40-11. INSTALLED FASTENER THROUGH BULKHEAD AT FS 621 THROUGH NEW FLOORBEAM FITTING IAW SRM 51-42-21 AND SRM 51-41-02. COMPLIED WITH EC/TC REO 601R-53-61-3578 AND REO 601R-53-61-3578 REV. INSTALLED FLOOR CAP AND FLOORBEAM FITTING IAW SRM 51-42-21 AND EC/TC REO 601R-53-61-3578 AND SRM 51-42-06 FS 574 TO FS 621.
